Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Tables for the rapid and accurate numerical evaluation of certain infinite integrals involving Bessel functions


Author: I. M. Longman
Journal: Math. Comp. 11 (1957), 166-180
MSC: Primary 65.3X
MathSciNet review: 0091538
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. M. Longman, Note on a method for computing infinite integrals of oscillatory functions, Proc. Cambridge Philos. Soc. 52 (1956), 764–768. MR 0082193
  • [2] T. J. I'A. Bromwich, An Introduction to the Theory of Infinite Series, The Macmillan Co., New York, 1942.
  • [3] NBS Applied Mathematics Series, No. 37, Tables of Functions and of Zeros of Functions, U. S. Gov. Printing Office, Washington, D. C., 1954.
  • [4] Harvard University, Computation Laboratory, Annals, v. 3: Tables of the Bessel Functions of the First Kind of Orders Zero and One, Harvard University Press, Cambridge, Mass., 1947.
  • [5] British Association For The Advancement of Science, Committee on Mathematical Tables, Bessel Functions, v. 6, ``Zeros of $ {J_0}(x)$ and $ {J_1}(x)$,'' Cambridge: at the University Press, 1950.
  • [6] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1995. Reprint of the second (1944) edition. MR 1349110
  • [7] P. Davis and P. Rabinowitz, Abscissas and weights for Gaussian quadratures of high order, J. Res. Nat. Bur. Standards 56 (1956), 35–37. MR 0076463

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0091538-0
Article copyright: © Copyright 1957 American Mathematical Society